# SDR UALA2010091403412

- Difficulty date: September 10, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 29,998 hours, 11,967 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MXP80111600U
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S O2 MASK WILL NOT PRESS TO TEST. SWAPPED CAPTAIN'S AND 2ND OBSERVERS O2 MASK BOXES IAW AMM. CAPT'S MASK TESTS NORMAL, DEFERRED 2ND OBSERVERS SEAT IAW MEL 2511R.
